Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1895, Issue 114

Issues

Theorie der eindeutigen periodischen Transformationen in der Ebene.

S. Kantor
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1895.114.50

About the article

Published Online: 2009-12-09

Published in Print: 1895-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1895, Issue 114, Pages 50–108, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1895.114.50.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jérémy Blanc
Transformation Groups, 2009, Volume 14, Number 2, Page 249
[2]
Hiro-o TOKUNAGA
Kyushu Journal of Mathematics, 2006, Volume 60, Number 2, Page 439
[3]
Curtis T. McMullen
Publications mathématiques de l'IHÉS, 2007, Volume 105, Number 1, Page 49

Comments (0)

Please log in or register to comment.
Log in